CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
A Case of Painful Hemimasticatory Spasm with Masseter Muscle Hypertrophy Responsive to Botulinum Toxin
Jin-Hyuck Kim, Seok-Won Han, Yun Joong Kim, Jooyong Kim, Mi-Suh Oh, Hyeo-Il Ma, Byung-Chul Lee
JMD. 2009;2(2):95-97.     DOI: https://doi.org/10.14802/jmd.09026

Excel Download

A Case of Painful Hemimasticatory Spasm with Masseter Muscle Hypertrophy Responsive to Botulinum Toxin
Journal of Movement Disorders. 2009;2(2):95-97   Crossref logo
Link1

Masseter Hypertrophy: Toxin Treatment Techniques, Causes of Complications, and Prevention
Botulinum Toxin. 2018;   Crossref logo
Link1

Hemimasticatory Spasm Successfully Treated with Injection Botulinum Toxin
Movement Disorders Clinical Practice. 2015;2(2):197-198   Crossref logo
Link1

Botulinum Toxin A
Reactions Weekly. 2018;1691(1):72-72   Crossref logo
Link1 Link2 Link3

Botulinum Toxin Type A for Treatment of Masseter Hypertrophy: Volumetric Analysis of Masseter Muscle Reduction over Time
Archives of Aesthetic Plastic Surgery. 2016;22(2):79   Crossref logo
Link1

Propofol
Reactions Weekly. 2018;1716(1):235-235   Crossref logo
Link1 Link2 Link3

Botulinum toxin therapy in hemifacial spasm: Clinical and electrophysiologic studies
Muscle & Nerve. 1989;12(9):716-722   Crossref logo
Link1 Link2

Treatment of hemifacial spasm with botulinum toxin
Muscle & Nerve. 1992;15(9):1045-1049   Crossref logo
Link1 Link2

Botulinum Neurotoxin in Tremors, Tics, Hemifacial Spasm, Spasmodic Dysphonia, and Stuttering
Botulinum Toxin. 2009;112-130   Crossref logo
Link1 Link2

Alteration of central motor excitability in a patient with hemimasticatory spasm after treatment with botulinum toxin injections
Movement Disorders. 2006;21(1):73-78   Crossref logo
Link1 Link2

This metadata service is kindly provided by CrossRef from May 29, 2014. JMD has participated in CrossRef Text and Data Mining service since October 29, 2014.